# SDR FDEA202305130963

- Difficulty date: May 13, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300003
- Part serial: FD1045
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CTR FLAP L/E LWR SURFACE DENT AT O/B EDGE-11", D NOSE T/E -3.125". PFM CUT OUT REPAIR AND MADE THE REPAIR PARTS TO INSTALLED ON REPAIR AREA I.A.W A300-  600F SRM 57-50-00-201, PARA .4H, P201-P236 ,FIG 208. THIS IS CAT B REPAIR REFER CHAPTER TO   SRI: 57-50-00-201, IIR: 57-50-00-2-002-00 ,PARA .3B, TABLE 203.  "MAJOR REPAIR"
